Should I continue using finpecia and tugain after undergoing transplantation of frontal hair?
Hi I transplanted my frontal hair on Sept 2013. After transplantation, as doctor advised i have used Tugain 5%,Finpecia & xgain shampoo for 6 months. then i realised that my hair growth is good. Later i stopped using Tugain & finpecia. from past three months i m realising the i m losing the transplanted hair. What should i do now??? Kindly suggest
I can understand your concern for the less hair on scalp region with hair fall.
The scalp hair are basically genetically mediated so it depends on family pattern.You can take vitamins in the form of biotin, calicium pantothenate and other vitamin B complexes.
The tablet Finpecia you enumerated is an anti-testosterone tablets which contains finasteride in it and therefore need to take it under dermatological guidance only.
Additionally increase you protein intake on daily basis and eat sprouts. Eat a lot of green leafy vegetables and sprouts which contains vitamins and minerals necessary for normal hair function.
Minoxidil is helpful but should always be applied under dermatological supervision other wise can cause irritation on the scalp.You should consult a dermatologist and take guidance so that long term use can be maintained.
HI Thank for asking to HCM Herr for just your information and not to discourage you, there is no permanent treatment which could grow the hair back the alopecia is gene related and age related problem and may not b consider as disease, you can only get the temporary relief or placebo effect and not the permanent one so leave it have nice day.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]